Sh:1115

Bib entry
@article{Sh:1115,
 author = {Paolini, Gianluca and Shelah, Saharon},
 title = {{Polish topologies for graph products of cyclic groups}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {228},
 number = {1},
 year = {2018},
 pages = {305--319},
 issn = {0021-2172},
 doi = {10.1007/s11856-018-1765-2},
 mrclass = {03E15 (20A15 22A05)},
 mrnumber = {3874845},
 doi = {10.1007/s11856-018-1765-2},
 note = {\href{https://arxiv.org/abs/1705.01815}{arXiv: 1705.01815}},
 arxiv_number = {1705.01815}
}